Differential and Integral Equations

Global stability of an SIS epidemic model with a finite infectious period

Yukihiko Nakata and Gergely Röst

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Assuming a general distribution for the sojourn time in the infectious class, we consider an SIS type epidemic model formulated as a scalar integral equation. We prove that the endemic equilibrium of the model is globally asymptotically stable whenever it exists, solving the conjecture of Hethcote and van den Driessche (1995) for the case of nonfatal diseases.

Article information

Source
Differential Integral Equations Volume 31, Number 3/4 (2018), 161-172.

Dates
First available in Project Euclid: 19 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1513652421

Subjects
Primary: 37N25: Dynamical systems in biology [See mainly 92-XX, but also 91-XX] 45D05: Volterra integral equations [See also 34A12]

Citation

Nakata, Yukihiko; Röst, Gergely. Global stability of an SIS epidemic model with a finite infectious period. Differential Integral Equations 31 (2018), no. 3/4, 161--172. https://projecteuclid.org/euclid.die/1513652421


Export citation